# SDR NOCA09708

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT AISLE ILLUMINATION LIGHTS INOP AT FWD GALLEY LT, 1B, 14B, 29G,12G, 37F, AND AFT GALLEY RT SIDE.  RELAMPED AS REQUIRED, OPS CK'D NORMAL PER M/M 33-51-05.
